# SDR DALA2020113003924

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 4,848 hours, 2,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR CAN NOT BE CLOSED AND LOCKED FROM OUTSIDE.  CORRECTIVE ACTION: CLEANED AND REMOVED DEBRIS FROM DOOR HANDLE HINGE LUBED.  OPERATIONS NORMAL.  NO RECENT HISTORY, REF A321 AMM 52-13.
